# SDR REXA2015062300616

- Difficulty date: June 23, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 3,197 hours, 2,203 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: MR10047N
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARDROBE PBE HAS LOST FIRMNESS OF THE BARRIER POUCH.  R & R WARDROBE PBE IAW JC EE-900.  ALL CHECKED GOOD.  PN ON MR-10047N, PN OFF MR-10042N.
